# SDR 96ZZZX5197

- Difficulty date: June 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47262
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tee Cap
- Part number: 5910006
- Condition: Corroded
- Location: Ws 58
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF AD 90-18-03, REF DC-9, SB 57-98, REV 8, FOLLOWING DISCREPANCIES:  RT WING LOWER TEE CAP AT STA XCW 58.00 BTWN STR'S 11-17 EXFOLIATON CORROSION EXISTS.  REMD CORROSION BTWN STR'S 11-12, .100 INCH MATERIAL LOSS; STR'S 12-13, .067 MATL LOSS; STR'S 13-14, .099 INCH MATL LOSS; STR'S 15-16, .060 INCH MATL LOSS; STR'S 16-17, .160 INCH MATL LOSS.  INSP LT WING LOWER TEE CAP AT XCW 58.00 BTWN STR'S 11-17.  EXFOLIATION CORROSION ALSO EXISTS.  REMD CORROSION BTWN STR'S 11-12, .050 INCH MATL LOSS; STR'S 13-14, .050 INCH MATL LOSS; STR'S 15-16, .012 INCH MATL LOSS.  CORROSION ALSO NOTED IN BARREL NUT HOLES AT STR'S 11-17, LT AND STR'S 18-23, LT.  ACFT TT:  69,772.10 HRS.  ACFT CYCLES, 82,067.
